# SDR DJFA20120604004

- Difficulty date: June 4, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N428LX
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 8,544 hours, 7,162 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21116005
- Condition: Cracked
- Location: Zone 300
- Part time: 8,544 hours, 7,162 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSEMBLY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED. ON THE LOWER FLANGE AT RIGHT HORIZTONAL CANTED STATION 62.20, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW MFG KIT 128-6200-001.
